# SDR DALA13037120971

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, THE TAIL CONE RELEASE CABLE T-PIN WAS NOTED TO BE WORN. THE T-PIN AND ASSOCIATED BUSHINGS WERE REPLACED IAW AMM 53-53, FIG 403 AND THE REQUIRED INSPECTION WAS COMPLETED.
